# SDR CA190517011

- Difficulty date: May 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1,265 hours
- Engine: Ge CF348C5
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Abnormal
- Location: Nav System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A MODSUM THAT MODIFIES THE LH AND RH REVERSIONARY PANELS, ONE OF THE WIRES HAS A SMALLER GAUGE SIZE. THE WIRE HAS A 22 GAUGE INSTEAD OF 18 GAUGE IN A 10 AMPS CIRCUIT BREAKER. THIS ISSUE IS BEING INVESTIGATED UNDER THE CAW PROCESS (REF: RJX-CA-24-0049) (TCH) (TC# 20190517011)
